RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1970, Volume 34, Issue 2, Pages 409–424 (Mi izv2423)  

This article is cited in 2 scientific papers (total in 3 papers)

Isogenies and torsion of elliptic curves

A. N. Parshin


Abstract: In this paper we prove the uniform boundedness of the set of isogenies of certain classes of elliptic curves. The result obtained is applied to estimate the sum of exponents of torsion.

Full text: PDF file (1487 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1970, 4:2, 415–430

Bibliographic databases:

UDC: 513.6
MSC: 20K10, 13D30, 14H52
Received: 24.11.1969

Citation: A. N. Parshin, “Isogenies and torsion of elliptic curves”, Izv. Akad. Nauk SSSR Ser. Mat., 34:2 (1970), 409–424; Math. USSR-Izv., 4:2 (1970), 415–430

Citation in format AMSBIB
\Bibitem{Par70}
\by A.~N.~Parshin
\paper Isogenies and torsion of elliptic curves
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1970
\vol 34
\issue 2
\pages 409--424
\mathnet{http://mi.mathnet.ru/izv2423}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=274453}
\zmath{https://zbmath.org/?q=an:0211.53301|0216.05901}
\transl
\jour Math. USSR-Izv.
\yr 1970
\vol 4
\issue 2
\pages 415--430
\crossref{https://doi.org/10.1070/IM1970v004n02ABEH000913}


Linking options:
  • http://mi.mathnet.ru/eng/izv2423
  • http://mi.mathnet.ru/eng/izv/v34/i2/p409

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. I. Manin, “The refined structure of the Néron–Tate height”, Math. USSR-Sb., 12:3 (1970), 325–342  mathnet  crossref  mathscinet  zmath
    2. V. A. Dem'yanenko, “Torsion of elliptic curves”, Math. USSR-Izv., 5:2 (1971), 289–318  mathnet  crossref  mathscinet  zmath
    3. S. V. Vostokov, S. O. Gorchinskiy, A. B. Zheglov, Yu. G. Zarkhin, Yu. V. Nesterenko, D. O. Orlov, D. V. Osipov, V. L. Popov, A. G. Sergeev, I. R. Shafarevich, “Aleksei Nikolaevich Parshin (on his 70th birthday)”, Russian Math. Surveys, 68:1 (2013), 189–197  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:465
    Full text:130
    References:36
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019